# SDR 20010129CW005

- Difficulty date: December 15, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N283ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844025
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 9904700
- Condition: Cracked
- Location: Intake System
- Part time: 781 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION 2 OF 3 RIVETS HOLDING THE ALTERNATE AIR DOOR HINGE, SHEARED.  UPON REMOVAL OF AIR BOX ASSEMBLY, A CRACK WAS FOUND EXTENDING ACROSS THE WELD AND INTO EACH TUBE FORMING THE 90 DEGREE TURN OF THE ASSEMBLY.
